Journal Article

Serotonin Syndrome after Concomitant Treatment with Linezolid and Citalopram

L. Bernard, R. Stern, D. Lew and P. Hoffmeyer

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 36, issue 9, pages 1197-
Published in print May 2003 | ISSN: 1058-4838
Published online May 2003 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/374558
Serotonin Syndrome after Concomitant Treatment with Linezolid and Citalopram

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Preview

Linezolid, a new synthetic antimicrobial, is an important weapon against methicillin-resistant Staphylococcus aureus (MRSA). Although there are reports of serotonin syndrome developing after concomitant use of linezolid and the selective serotonin reuptake inhibitor paroxitene, this report concerns a patient receiving citalopram who developed thrombocytopenia, serotonin syndrome, and lactic acidosis and died following long-term linezolid therapy.

Journal Article.  558 words. 

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.